MathSciNet Relay Station
MathSciNet bibliographic data
MR2776532 (2011m:34078) 34B40 (26A33 34A08)
Su, Xinwei Solutions to boundary value problem of fractional order on unbounded domains in a Banach space. Nonlinear Anal. 74 (2011), no. 8, 2844–2852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement